Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 12, Pages 1967–1972 (Mi zvmmf1763)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of curves by means of parametric polynomials

S. M. Aul'chenko, A. F. Latypov, Yu. V. Nikulichev

Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (717 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:12, 1888–1893

Bibliographic databases:
UDC: 519.674
MSC: 65D17
Received: 11.08.1997
Revised: 05.05.1998

Citation: S. M. Aul'chenko, A. F. Latypov, Yu. V. Nikulichev, “Construction of curves by means of parametric polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 38:12 (1998), 1967–1972; Comput. Math. Math. Phys., 38:12 (1998), 1888–1893

Citation in format AMSBIB
\Bibitem{AulLatNik98}
\by S.~M.~Aul'chenko, A.~F.~Latypov, Yu.~V.~Nikulichev
\paper Construction of curves by means of parametric polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 12
\pages 1967--1972
\mathnet{http://mi.mathnet.ru/zvmmf1763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659017}
\zmath{https://zbmath.org/?q=an:0971.65013}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 12
\pages 1888--1893


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1763
  • http://mi.mathnet.ru/eng/zvmmf/v38/i12/p1967

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Aul'chenko, A. F. Latypov, Yu. V. Nikulichev, “Construction of surfaces by means of parametric polynomials”, Comput. Math. Math. Phys., 40:3 (2000), 339–346  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:212
    Full text:86
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021